MathSciNet Relay Station
MathSciNet bibliographic data
MR2015469 (2004h:53051) 53C21 (35J60 58J05)
Druet, Olivier From one bubble to several bubbles: the low-dimensional case. J. Differential Geom. 63 (2003), no. 3, 399–473.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement